I'm hoping that someone can help me. I used to take Yasmin, and had been very regular on it. About three weeks ago I switched to Seasonale. I've been having a lot of breakthrough bleeding, and am wondering if that's normal when switching birth control pills. I know that Seasonale can cause spotting due to getting your period less often, but I just started it!
Thanks so much.
Posts: 26 | From: USA | Registered: Jun 2006
| IP: Logged |
Yep, Seasonale has different ingredients that give your body a different set and amount of hormones than Yasmin does. The change in hormones is likely what's causing the wonkiness, so it's probably nothing to worry about.
With longer-term types of hormonal birth control, it's more common to experience longer spotting, but if the spotting lasts past this cycle or becomes much heavier during this cycle, I'd reocmend seeing your gynecologist.
-------------------- Jean aka dailicious Scarleteen Volunteer Love us? Want to keep us in your lives and hearts? Give what you can! Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.